# SDR DALA2017121708698

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT BS 207, RBL 4.  REPLACED IAW SRM 51-30-01 AND 53-10-01.
